Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

sexual side effects

Posted by janey on October 30, 1998, at 19:51:21

In reply to another one for toby, posted by sue on October 13, 1998, at 12:46:47

sue and Toby,

While I did my "time" on Prozac and then Zoloft, I didn't realize I had no sex drive or was essentially anorgasmic. I put it down to staying completely away from anything that resembled a hint of a relationship since my first and last foray involved in a short one where I learned first-hand about domestic violence.

First Prozac ran out of steam for me, and then Zoloft. My doctor switched me to Effexor. Whoa! Within two weeks my sex drive was back with a vengeance! It wasn't until then I realized that my lack of one wasn't due to fear alone, but side effects from medication. Effexor is a little different from the SSRIs in that it is an SNRI and works norepinephrine, too. I don't know if the norepinephrine link had anything to do about it, but what a wonderful change for me.

And thank you, Toby, for the info on L-something-or-other (I'll go back get it right in a sec.)





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey thread:866